# SDR AWXA200501495

- Difficulty date: December 8, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 32,931 hours, 14,442 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ONT - AIR TURN BACK - AFTER DEPARTURE CREW REPORTED THE LT FORWARD OVER WING EMERGENCY EXIT OPEN ON ECAM.  NO PRESSURIZATION PROBLEMS WERE REPORTED AND NO EMERGENCY WAS DECLARED.  CREW RETURNED TO ONT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND RE-SEATED THE LEFT FORWARD OVERWING EMERGENCY EXIT HANDLE, MESSAGE CLEARED.
